MathSciNet Relay Station
MathSciNet bibliographic data
MR2771345 (2012c:60060) 60F05 (37A25 37A50)
Conze, Jean-Pierre; Le Borgne, Stéphane Limit law for some modified ergodic sums. Stoch. Dyn. 11 (2011), no. 1, 107–133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement